RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 404, Pages 199–213 (Mi znsl5268)  

This article is cited in 1 scientific paper (total in 1 paper)

Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: Problems on extremal decomposition in which the associated quadratic differentials possess indicated property are solved. The results obtained supplement the classical results in problems under consideration.

Key words and phrases: quadratic differential, structure of trajectories of quadratic differential, problem on extremal decomposition.

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:1, 115–123

Bibliographic databases:

Document Type: Article
UDC: 517.54
Received: 25.10.2012

Citation: G. V. Kuz'mina, “Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems”, Analytical theory of numbers and theory of functions. Part 27, Zap. Nauchn. Sem. POMI, 404, POMI, St. Petersburg, 2012, 199–213; J. Math. Sci. (N. Y.), 193:1 (2013), 115–123

Citation in format AMSBIB
\Bibitem{Kuz12}
\by G.~V.~Kuz'mina
\paper Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems
\inbook Analytical theory of numbers and theory of functions. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 404
\pages 199--213
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029601}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 193
\issue 1
\pages 115--123
\crossref{https://doi.org/10.1007/s10958-013-1439-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884989398}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5268
  • http://mi.mathnet.ru/eng/znsl/v404/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:93
    Full text:31
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019